# SDR 2007UALA02762

- Difficulty date: July 22, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 25,153 hours, 9,306 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Diaphragm
- Condition: Faulty
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE BOTTLE PRESSURE LOW.   LOSS OF PRESSURE DUE TO DIAPHRAGM RUPTURED AND STRIKER PIN BROKEN.   REPLACED DIAPHRAGM AND STRIKER PIN AND RECHARGED BOTTLE.
